# SDR DHL2002720525

- Difficulty date: October 12, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, LOWER FUSELAGE SKIN AT BS 350 TO 360 LBL 13 TO RBL 13 BULGING AROUND FASTENER HEADS. REPAIRED IAW SRM.
